# SDR DALA1308040667

- Difficulty date: March 31, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 71,899 hours, 33,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE R2 DOOR, MISSING LENS.   REPLACED LENS.
